# SDR IPXA2023111605162

- Difficulty date: October 10, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,560 hours, 14,281 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0597RPAB
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE PRESSURE LOW AND IN THE RED BAND ARMED EMERGENCY OPERATING CYLINDER PER AMM 52-10-00-0301.  ARMED EMERGENCY OPERATING CYLINDER PER AMM 52-10-00-0301.
